# SDR FDEA202410151508

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 81,403 hours, 18,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: Bottle Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTLE PUSH TO TEST LIGHT INOP.  L1 DOOR EVAC SLIDE REMOTE PRESS  INDICATOR - INOP. PER MEL 25-61-02, VERIFY AND  RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE  ONCE EACH FLIGHT DAY."  MEL: 25-61-02.  NEEDS NEW LIGHT ASSY.  REMOVED AND REPLACED THE REMOTE PRESSURE INDICATOR  ASSEMBLY IAW AMM 25-61-04-4. OP'S CHECKED NORMAL.
